Erectile dysfunction drugs women

Common Questions and Answers about Erectile dysfunction drugs women

erectile-dysfunction

463897 tn?1468013750 This forum ( http://www.medhelp.org/forums/Sexual-Dysfunction-for-men-and-women/show/1793 ) is a safe place for men and women to ask serious personal questions about issues such as: pain during intercourse, loss of libido, difficulty achieving orgasm, testosterone & estrogen deficiency, sex after menopause, erectile dysfunction, …to name a few. Please be sure your question is complete and clear before you click on POST. Thanks and welcome to the forum!
Avatar n tn A related discussion, <a href="/posts/Erectile-Dysfunction/Generic-ED-Drugs/show/2770377">Generic ED Drugs</a> was started.
20783293 tn?1506299369 I have switched to a previous medication Seroquel which did not cause erectile dysfunction before, but I am still experiencing erectile dysfunction. I am unable to get or maintain an erection. I have been given Cialis by a urologist to help with the problem, but I am afraid of side effects that can cause vision loss to blindness as well as hearing loss or deafness. What should I do? Is it safe to take the Cialis?
Avatar m tn Issues I have in recent years is significant and worsening swelling of ankles and legs , as well as Erectile dysfunction . Is there any better drugs or treatment?
Avatar n tn but i m having loss of libido and erectile dysfunction because of that.......i m worried........wheter it is reversible........i hv stopped that drug.......its a herb......which stops conversion of testastrone to DHT...........WORRIED.........please........let me knw........it is reversible............
Avatar f tn On a related subject, men with cirrhosis commonly have both lack of libido and erectile dysfunction (ED) because the liver is part of the system for processing both male and female hormones. Men and women have a balance of male and female hormones. With advanced liver disease the balance of hormones changes thus producing characteristics of the opposite sex. As the liver fails the processing of hormones also fails. In fact men with cirrhosis have higher amounts of female hormones.
Avatar m tn 43 percent of women suffer from sexual dysfunction Dear Friend, These days, you can hardly walk by a television without seeing an ad for Viagra, Cialis, or any of the other "ED" drugs. ("ED" is the politically correct way of saying "erectile dysfunction.) And because there is a long and now widely known laundry list of sexual woes for men, many assume that only men suffer from sexual dysfunction (SD). However, nothing could be further from the truth.
Avatar m tn you need google erectile dysfunction to get a full description (over 20 different ways to cause erectile dysfunction) If you suspect to have it, you need to visit a doctor so they can determine if it is physical or psychological problem. It's usually psychological or it could be the combination of physical or psychological. Usually men over 40 that experience erectile dysfunction relates to a physical problem or some underlying medical condition, ie. diabetis, high blood pressure, etc.
Avatar m tn Please help! I'm 28 years old and have been masturbating frequently for as long as I remember (13 years), on average I'm guessing at least twice a day sometimes less or more. The problem I am facing over the past (8) years or so it has been very difficult to achieve an erection. I've had weak/soft erections on a regular basis, while mastrubating. I am a Virgin. I am worrying about my post marriage sexual relationship because of this erectile dysfunction.